4 doctors weighed in:

I did prostate cancer radiation 2 yrs ago. Now psa 0.5. Everything was okay so far. I had eaten strange curry soup. Very bad daraherria leaked a bit.

4 doctors weighed in
2 doctors agree

In brief: Possibly Related

You can have long term complications from radiation treatment.
They should have talked to you about the prior to treatment. Your diarrhea may have been so bad it caused the problem or it may have been so bad that with your changes from the radiation there was a problem. You will have to decide if it was bad enough to check with your physician.

In brief: Possibly Related

You can have long term complications from radiation treatment.
They should have talked to you about the prior to treatment. Your diarrhea may have been so bad it caused the problem or it may have been so bad that with your changes from the radiation there was a problem. You will have to decide if it was bad enough to check with your physician.
Thank
Dr. Joshua Garren
Radiation Oncology

In brief: Side effect or rt?

Diarrhea can be a side effect of radiation (or of bad curry), but the good news is that it is not a common symptom of recurrent prostate cancer.

In brief: Side effect or rt?

Diarrhea can be a side effect of radiation (or of bad curry), but the good news is that it is not a common symptom of recurrent prostate cancer.
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
12 years in practice
16M people helped
Continue
111,000 doctors available